# SDR IPXA2015081292283

- Difficulty date: August 3, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,213 hours, 6,871 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206222
- Condition: Corroded
- Location: Frame 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN LT SEAT TRACK SCALLOP AREA CORRODED JUST FWD OF FRAME 80 +Y450.  ACCOMPLISHED SPLICE REPAIR IAW SRM 53-10-16, FIG 201.
